# SDR DALA2023092207785

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,114 hours, 4,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DTE 612335-14. LIGHTNING STRIKE DAMAGE WAS FOUND ON THE EXTERNAL FUSELAGE SKIN. THE DAMAGE IS COMMON TO THE FORWARD EDGE OF THE EXTERNAL SKIN (P/N: F5327120122800) ON THE AFT SIDE OF THE FR18 CIRCUMFERENTIAL JOIN ABOVE STGR-22L. THE SKIN IS FABRICATED FROM .063-INCH THICK CLAD 2024-T351. THE DAMAGE IS IN THE EXCLUDED AREA PER A330 SRM TASK 53-21-11-300-010 (LIGHTNING STRIKE - TEMPORARY REPAIR) AND A330 SRM TASK 53-21-11-300-012 (PERMANENT REPAIR FOR LIGHTNING STRIKE). CORRECTIVE ACTION: REF ER/A 612335-14. (2980829)
